# SDR SIMA20130517015

- Difficulty date: May 17, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 34,422 hours, 31,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED BETWEEN FRAMES 13 AND FR 14 BETWEEN S21L AND 20R.  REPAIRED IAW EO EM-53MR-2137R1 AND NRTC E311748.
